Authors: Jočić, Dragan 
Štajner-Papuga, Ivana
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Conditional distributivity of continuous semi-t-operators over disjunctive uninorms with continuous underlying t-norms and t-conorms
Journal: Fuzzy Sets and Systems
Volume: 423
First page: 89
Last page: 106
Issue Date: 2021
Rank: M21a
ISSN: 0165-0114
DOI: 10.1016/j.fss.2020.10.012
Abstract: 
The issue of conditional distributivity, which is also known as restricted distributivity, is crucial for many different areas such as utility theory and integration theory. In the present study, we focus on this specific form of distributivity for continuous semi-t-operators with respect to disjunctive uninorms with continuous underlying t-norms and t-conorms. This study extends previous research by focusing on a much wider class of uninorms.
Keywords: Aggregation operation | Conditional distributivity | Semi-t-operator | Uninorm
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

7
checked on May 28, 2024

Page view(s)

65
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.